# SDR BAQA093828

- Difficulty date: February 17, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 955 hours
- Engine: Pwa PW206B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: 98245
- Condition: Inoperative
- Location: Engine
- Part time: 2,074 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN WOULD NOT START ENGINE. REPLACED WITH SERVICABLE UNIT.
